Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homology of moduli spaces of linkages in high-dimensional Euclidean space

Dirk Schütz

Algebraic & Geometric Topology 13 (2013) 1183–1224
Abstract

We study the topology of moduli spaces of closed linkages in d depending on a length vector n. In particular, we use equivariant Morse theory to obtain information on the homology groups of these spaces, which works best for odd d. In the case d = 5 we calculate the Poincaré polynomial in terms of combinatorial information encoded in the length vector.

Keywords
moduli spaces, linkages, homology
Mathematical Subject Classification 2010
Primary: 58D29
Secondary: 55R80, 57R70
References
Publication
Received: 19 July 2012
Revised: 21 December 2012
Accepted: 23 December 2012
Published: 18 April 2013
Authors
Dirk Schütz
Department of Mathematical Sciences
University of Durham
South Road
Durham DH1 3LE
UK
http://www.maths.dur.ac.uk/~dma0ds/